Global minimal models for endomorphisms of projective space
Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 813-823.

Nous démontrons l’existence des modèles minimaux globaux pour les endomorphismes φ: N N de l’espace projectif sur le corps des fractions d’un anneau principal.

We prove the existence of global minimal models for endomorphisms φ: N N of projective space defined over the field of fractions of a principal ideal domain.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.889
@article{JTNB_2014__26_3_813_0,
     author = {Clayton Petsche and Brian Stout},
     title = {Global minimal models for endomorphisms of projective space},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {813--823},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {3},
     year = {2014},
     doi = {10.5802/jtnb.889},
     mrnumber = {3320502},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.889/}
}
Clayton Petsche; Brian Stout. Global minimal models for endomorphisms of projective space. Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 813-823. doi : 10.5802/jtnb.889. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.889/

[1] A. Borel, Some finiteness properties of adele groups over number fields, Inst. Hautes Études Sci. Publ. Math., 16, (1963), 5–30. | Numdam | MR 202718 | Zbl 0135.08902

[2] N. Bruin et A. Molnar, Minimal models for rational functions in a dynamical setting, LMS J. Comp. Math., 15, (2012), 400–417. | MR 3015733 | Zbl 1300.37051

[3] C. C. Cheng, J. H. McKay et S. S. Wang, A chain rule for multivariable resultants, Proc. Amer. Math. Soc., 123, (1995), 4, 1037–1047. | MR 1227515 | Zbl 0845.12001

[4] S. Lang, Algebra, third ed, Graduate Texts in Mathematics, 211, Springer-Verlag, New York, (2002). | MR 1878556 | Zbl 0984.00001

[5] C. Petsche, Critically separable rational maps in families, Comp. Math., 148, (2012), 6, 1880–1896. | MR 2999309

[6] J. H. Silverman, The arithmetic of dynamical systems. Graduate Texts in Mathematics 241, Springer-Verlag, New York, (2007). | MR 2316407 | Zbl 1130.37001

[7] J. H. Silverman, The arithmetic of elliptic curves, second ed, Graduate Texts in Mathematics, 106, Springer, Dordrecht, (2009). | MR 2514094 | Zbl 1194.11005

[8] B. Stout, A dynamical Shafarevich theorem for twists of rational morphisms, Preprint (2013), http://arxiv.org/abs/1308.4992 | MR 3273498

[9] L. Szpiro et T. J. Tucker, A Shafarevich-Faltings theorem for rational functions, Pure Appl. Math. Q. 4, (2008), 3, 715–728. | MR 2435841 | Zbl 1168.14020

[10] B. van der Waerden, Modern Algebra Vol. II, Frederick Ungar Publishing Co., New York, (1949). | MR 29363 | Zbl 0039.00902